MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED DOWN; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED DOWN; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 4723
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the anchor broke during the procedure.All pieces were retrieved.
 
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.Alleged failure: anchor broken.Probable root cause: design inadequate raw material specification (needle or depth indicator) needle tube thickness too thin or too thick suture does not have adequate working length inadequate handle assembly design inadequate raw material depth indicator thickness too thin or too thick process depth indicator not manufactured to specification needle or implant body not manufactured to specification dimple process on needle not manufactured to specification inadequate design of needle/depth indicator to create interference to retain/remove depth indicator stiffener not manufactured to specification application user intentionally bends/forces instrument (g8) incision too small (g9) inadequate or improper visualization (g10) user not familiar with device use (g11) user does not use sled or other technique to prevent catching on soft tissue (g12).The device manufacture date is not known.The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
AIR+ MENISCAL SYSTEM - CURVED DOWN
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key14744030
Report Number0002936485-2022-00345
Device Sequence Number11316449
Product Code GAT
UDI-Device Identifier07613327482072
UDI-Public07613327482072
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4723
Device Catalogue Number4723
Device Lot Number7008219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer05/31/2022
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown